Three amalgams of A_5
Μαθηματική Επιθεώρηση, Tome 41 (1994), pp. 123-137
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1994_41_a7,
author = {Panagiotis Papadopoulos},
title = {Three amalgams of {A_5}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {123--137},
year = {1994},
volume = {41},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1994_41_a7/}
}
Panagiotis Papadopoulos. Three amalgams of A_5. Μαθηματική Επιθεώρηση, Tome 41 (1994), pp. 123-137. http://geodesic.mathdoc.fr/item/MR_1994_41_a7/